# SDR TWAA0006801

- Difficulty date: April 28, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON FUSELAGE SKIN UNDER FINGER DOUBLER AT STA 775 TO 794, STRINGER 29R TO 30.  REMOVED CORROSION PER SPM 6-80-01 AND INSTALLED NEW DOUBLER PER ARA 16722 AND SRM 53-04 FIG 53.
